Results 1 to 3 of 3
Like Tree1Likes
  • 1 Post By Boywriter
ROBERT 325! Need your help!!!
  1. #1
    Boywriter is offline New Member
    Join Date
    Oct 2011
    Posts
    2

    Default ROBERT 325! Need your help!!!

    Hey Robert,

    Long time reader, first time poster.

    Need your help -- and I know you know what you're talking about more than anyone.

    I was a 120mg a day oxycontin user. I switched to suboxone a year ago and I've managed to taper myself from 8mg six months ago down to just powder now -- aprox. 0.25 mg a day for five weeks.

    I'm desperate to make the final leap off and I feel now is the time... It's way harder than I thought.

    I really can't break the pills up any smaller even with a razor-blade. Do I need to taper even more? Or, is okay to just try to cold turkey at this point?

    If I go cold-turkey, what should I expect? How many days do you think I'll feel bad? When can I expect to feel better?

    Thanks in advance for any and all sage help...

    B

  2. #2
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    Quote Originally Posted by Boywriter View Post
    Hey Robert,

    Long time reader, first time poster.

    Need your help -- and I know you know what you're talking about more than anyone.

    I was a 120mg a day oxycontin user. I switched to suboxone a year ago and I've managed to taper myself from 8mg six months ago down to just powder now -- aprox. 0.25 mg a day for five weeks.

    I'm desperate to make the final leap off and I feel now is the time... It's way harder than I thought.

    I really can't break the pills up any smaller even with a razor-blade. Do I need to taper even more? Or, is okay to just try to cold turkey at this point?

    If I go cold-turkey, what should I expect? How many days do you think I'll feel bad? When can I expect to feel better?

    Thanks in advance for any and all sage help...

    B




    The thing about subs is the terribly long half life up to 72 hours or longer that you've stacked over all the time you've used. So jumping off cold at even a .25mg is tougher than with a fast acting opiate, even like oxycodone. Some people even taper down to .125mg before starting the process I am about to explain. But I'll lay odds you do fine doing this from .25mg. Just let me know if you have any problems. I can help you with about anything that comes along with subs.

    I suggest the easiest way to end this is with a day skipping process. It will only require you to take three doses. Skip tomorrow entirely, then dose what you've been dosing(.25mg) the next day. Then skip two days, dose again the next day. Skip three days, dose again the next day. Then you skip four days. Once you have four days behind you without using and doing this process just as I've explained you will have allowed the half life to catch up with itself. I've done this a thousand times.

    It's different if you just stop abruptly. After four days you'll still feel like hell. It's the process of stopping the correct way that is important. Give this a try and stick to it. Keep me posted. I'm not saying it will be a fun time. But I promise this is the easiest way to end off your taper that you've done so well with. You're almost there my friend and you should be proud of yourself. Just do this last process and you'll end up clean off the subs with the least amount of discomfort. Hope this helps you. I'm here if you need me. God bless.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  3. #3
    Boywriter is offline New Member
    Join Date
    Oct 2011
    Posts
    2

    Default

    Quote Originally Posted by Robert_325 View Post
    The thing about subs is the terribly long half life up to 72 hours or longer that you've stacked over all the time you've used. So jumping off cold at even a .25mg is tougher than with a fast acting opiate, even like oxycodone. Some people even taper down to .125mg before starting the process I am about to explain. But I'll lay odds you do fine doing this from .25mg. Just let me know if you have any problems. I can help you with about anything that comes along with subs.

    I suggest the easiest way to end this is with a day skipping process. It will only require you to take three doses. Skip tomorrow entirely, then dose what you've been dosing(.25mg) the next day. Then skip two days, dose again the next day. Skip three days, dose again the next day. Then you skip four days. Once you have four days behind you without using and doing this process just as I've explained you will have allowed the half life to catch up with itself. I've done this a thousand times.

    It's different if you just stop abruptly. After four days you'll still feel like hell. It's the process of stopping the correct way that is important. Give this a try and stick to it. Keep me posted. I'm not saying it will be a fun time. But I promise this is the easiest way to end off your taper that you've done so well with. You're almost there my friend and you should be proud of yourself. Just do this last process and you'll end up clean off the subs with the least amount of discomfort. Hope this helps you. I'm here if you need me. God bless.
    Great advice...

    I promise to report back with my success -- to you and anyone else struggling to get off Subs.

    Thanks, Robert!
    Robert_325 likes this.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22